# SDR IXXA2022042705

- Difficulty date: April 19, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 311T115030
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE SUPPORT BTWN AFT AND MID TOQRUE BOX #1 ENG PYLON. FAS WO N389AZ-02-01 NON ROUTINE 00065
